# SDR AALA20091231TUL01

- Difficulty date: December 31, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 72,804 hours, 32,133 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INFLIGHT LAX TO AUS.  FUEL LEAK AT OUTER FUEL PUMP BOOST COVER ON TOP OF RIGHT WING.  LANDED PHX WITHOUT INCIDENT.  REPLACED UPPER RIGHT  COMPENSATOR O-RING.
